# SDR QXEA200602736

- Difficulty date: October 2, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 12,714 hours, 12,795 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 783
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - AFT BAGGAGE COMPARTMENT TOP OF FLOORBEAM AT STATION FS783.102 CORROSION ON CLIP YR8.5 AROUND RIVET.  REPAIRED IAW SRM 51-21-00.
